# SDR ASOA20140104004

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 19,744 hours, 17,878 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR FROM LIGHT BALLAST APPROXIMATELY ROW 1-3.   LANDED WITHOUT INCIDENT.  MAINTENANCE R & R LIGHT ASSY, OPS TESTED WITH NO DEFECTS.   ACFT APPROVED FOR RETURN TO SERVICE.
